MathSciNet Relay Station
MathSciNet bibliographic data
MR1118477 35P10 (35J10 47F05)
Ilʹin, V. A. The Riesz basis property for systems of root vector functions for a discontinuous Schrödinger operator with matrix potential. (Russian) Dokl. Akad. Nauk SSSR 314 (1990), no. 1, 59--62; translation in Soviet Math. Dokl. 42 (1991), no. 2, 292–295
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 09:13:34 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=22608f26c3c1605d8d3d2c67ea539b99; path=/; expires=Fri, 06-Jun-2031 09:13:34 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=96 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 56e Wr6~Sun `' Iw;[`ue,Lߡo'鑰 Ѕd#sK>\Cfr.߿R Ï0 z{FĄ~ ?MqM 5)zm^3FS}6ֽ}<[jiI/z8jåf|tH693PCxČCд5$RԠ agprt^eE/>mqtPeM 6 W;tJۚv@?aaʷ9OM!QD aBLh;N`2!E({K!BOh! RJZ!!c|iV  sj2tt뢦`Gd"* LO3h0pYQehRwW]x2SmPHպC\Yc\2Uhxk0@(|4b /fLiO $T@!P\Lde2 *g nɓu܂nՃVAP5f& b#3 fD'3fr _"2kPO *5 b  y9`ÄH |h?20#L/%F,H`cfTLh*9،~]Wx]4gFptu2}Ms$aZa{%ޖƐoeU3MV/x6:UߧyNբCnD:!}lwhGǮ&Ϩn\AI.!uk af07WT;ښ 8`,rpA^e \bj֙ΗsF54u!+8* Z6ͩ!W96=ۯڀgkG1\eTa1!kOJ8vaqyQ5k)|_xU1l[}m2W#'τ DNnc`hVTN^@y!x*,3,a)3˱_m(܅^~ a & 0